NUROFEN 200MG LIQUID CAPSULES 16PK

Regular price €5.40

Tax included.

Product Description

These soft gel capsules contain the same active ingredient, ibuprofen, as Nurofen Tablets but in a soluble liquid form that’s absorbed quickly into your bloodstream. 

Dosage 

Take with water.

  • Adults and children from 12 years: Take 1 or 2 capsules with water, every 4 hours up to three times a day as necessary (maximum 6 capsules in 24 hours).
  • Do not give Nurofen Liquid Capsules to children under 12 years. Nurofen for children products are available for children from 3 months (and weighing over 5Kg) to 12 years.
  • For detailed dosing instructions please refer to the product leaflet. 

Relieves

  • Headache
  • Migraine Headache
  • Neuralgia
  • Dental Pain
  • Period Pain
  • Muscular Pain
  • Rheumatic Pain
  • Cold & Flu Symptons
  • Inflammation
  • Fever